Uniform law of large numbers

G. Das; S. K. Mohanty

Matematički Vesnik (1983)

  • Volume: 35, Issue: 84, page 357-364
  • ISSN: 0025-5165

How to cite


G. Das, and S. K. Mohanty. "Uniform law of large numbers." Matematički Vesnik 35.84 (1983): 357-364. <http://eudml.org/doc/260343>.

author = {G. Das, S. K. Mohanty},
journal = {Matematički Vesnik},
keywords = {law of large numbers; weighted sums},
language = {eng},
number = {84},
pages = {357-364},
publisher = {Društvo matematičara Srbije},
title = {Uniform law of large numbers},
url = {http://eudml.org/doc/260343},
volume = {35},
year = {1983},

AU - G. Das
AU - S. K. Mohanty
TI - Uniform law of large numbers
JO - Matematički Vesnik
PY - 1983
PB - Društvo matematičara Srbije
VL - 35
IS - 84
SP - 357
EP - 364
LA - eng
KW - law of large numbers; weighted sums
UR - http://eudml.org/doc/260343
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.